# SDR CALA2019080501309

- Difficulty date: August 4, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N480UA
- Make and model: Airbus A320-232
- Aircraft serial: 1555
- Aircraft time: 57,275 hours, 24,667 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: D5323077220002
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO THRESHOLD SPLICE PLATE HAS CORROSION.  REMOVED AND REPLACED DISCREPANT FWD CARGO THRESHOLD PLATE IAW SRM 51-42-11-001 AND 51-72-11.
